# SDR USAA2011051091823

- Difficulty date: April 20, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 70,371 hours, 41,340 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 65C80736673
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C23 - CRACK ON L1 DOOR UPPER GATE ASSEMBLY AT BS 328, WL 280.  REPLACED L1 DOOR UPPER GATE ASSEMBLY AT BS 328, WL 280 IAW B737 SRM 52-11-51-4.
